lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Riemannian submersions of open manifolds which are flat at infinity
University of Kalmar, School of Pure and Applied Natural Sciences.
1999 (English)In: Commentarii Math. Helv., Vol. 74:3Article in journal (Other academic) Published
Place, publisher, year, edition, pages
1999. Vol. 74:3
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-2576OAI: oai:DiVA.org:lnu-2576DiVA, id: diva2:311830
Available from: 2010-04-23 Created: 2010-04-23 Last updated: 2011-09-20Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Marenitch, Valeri

Search in DiVA

By author/editor
Marenitch, Valeri
By organisation
School of Pure and Applied Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf